Advise please - so confused :-/

Currently taking 37.5 mcg. Endo wants to increase to 75mcg. Two TSH tests about a week apart show :

test : 2/24. Tsh 8.92 (0-5)

Ft4 1.0 (this test showed a range of (0-1). Prior ft4 @ 1/4/16 .9 (.8-1.7)

Test (different lab) @ 3/4/16

TSH 6.32 (.4-4.5)

Ft3 3.7 (2.3-4.2)

Hashimoto positive

Do not seem to have hypo symptoms

Largest dose taken has been 50mcg resulting TSH in 8/15 of 3.01 (0-5)

What's the probability that this increase could result in hyper symptoms? What do I need to be aware of?

Thx

2 Replies

oldestnewest
  • Phirestar, it's very unlikely that 75mcg will make you hyper. Racing heart, palpitations, sweating/heat intolerance, anxiety, irritation, aggression and loose bowels are overmedication symptoms.

    _______________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Increasing to 75mcg seems like a very good idea to me.

You may also like...